# SDR AALA202507216991

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 39,002 hours, 16,805 cycles
- System (JASC): 3810 · Potable Water System
- Part: Lavatory
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT POTABLE WATER SMELLS FUNKY. CONFIRMED POTABLE WATER SMELLS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
